Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Graphs of measurable functions


Author: J. J. Buckley
Journal: Proc. Amer. Math. Soc. 44 (1974), 78-80
MSC: Primary 28A20
MathSciNet review: 0335728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for the measurability of a function in terms of its graph.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20

Retrieve articles in all journals with MSC: 28A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0335728-X
PII: S 0002-9939(1974)0335728-X
Keywords: Measurable sets, measurable functions, Borel measurable, Lebesgue measurable, analytic sets
Article copyright: © Copyright 1974 American Mathematical Society